SciELO - Scientific Electronic Library Online

 
vol.141 número6Proceso estilohioideo elongado y calcificado asintomático: Presentación de un casoDisfagia cervical espondilótica por hiperostosis esquelética difusa idiopática en un paciente joven índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

VEGA, Jorge; PARODI, Christian; MENDEZ, Gonzalo P  e  GOECKE, Helmuth. Hemolytic-uremic syndrome associated with gemcitabine use: Report of one case. Rev. méd. Chile [online]. 2013, vol.141, n.6, pp.797-802. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872013000600016.

Gemcitabine is a widely used drug in the treatment of advanced pancreatic cancer and other malignancies. It is generally well tolerated and exceptionally its use has been associated with hemolytic-uremic syndrome, causing acute kidney injury, hipertension, chronic renal failure requiring dialysis, and death. We report a 60-year-old man with pancreatic carcinoma and regional lymph node invasion, whom after four months of therapy with gemcitabine and after dose number 11, suddenly developed an acute nephritic syndrome with moderate renal impairment, associated with severe anemia (hemoglobin 6.0 g/dL) and thrombocytopenia (20,000 mm3). Renal biopsy showed the classic findings of thrombotic microangiopathy Gemcitabine was discontinued and renal function and hematological parameters gradually improved.

Palavras-chave : Acute kidney injury; Anemia; Antimetabolites, antineoplastic; Gemcitabine; Hemolytic-uremic syndrome; Pancreatic neoplasms.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons